RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 55–70 (Mi tvp4189)  

Limit Theorems for Age-Dependent Branching Processes

V. P. Chistyakov

Moscow

Abstract: Limit theorems for subcritical, critical and subcritical branching processes are proved.

Full text: PDF file (1803 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 54–71

Bibliographic databases:

Received: 09.04.1970

Citation: V. P. Chistyakov, “Limit Theorems for Age-Dependent Branching Processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 55–70; Theory Probab. Appl., 17:1 (1972), 54–71

Citation in format AMSBIB
\Bibitem{Chi72}
\by V.~P.~Chistyakov
\paper Limit Theorems for Age-Dependent Branching Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 55--70
\mathnet{http://mi.mathnet.ru/tvp4189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298783}
\zmath{https://zbmath.org/?q=an:0267.60081}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 54--71
\crossref{https://doi.org/10.1137/1117005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4189
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:74
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020